Affordable Access

Publisher Website

Stabilization of nonlinear large-scale uncertain dynamical systems

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
136
Issue
1
Identifiers
DOI: 10.1016/0022-247x(88)90123-0

Abstract

Abstract The notions of ultimate stabilizability and asymptotical stabilizability by (local) feedback strategies for nonlinear large-scale systems are introduced. Under some structural conditions on the interconnected subsystems, we obtain the ultimate stabilizability and the asymptotical stabilizability of the system by (local) feedback strategies.

There are no comments yet on this publication. Be the first to share your thoughts.